# SDR ASAA11510717

- Difficulty date: November 27, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 19,634 hours, 5,963 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C  78472002 NR 2 ENG FAN BLADE LUBRICATION.  ALL 24 EACH FAN BLADE SHIMS MISSING MOLY DAG COATING.  REPLACED 24 EA SHIMS REF T/C # 78472002 NR 2 ENG.
